# SDR DALA2025060104199

- Difficulty date: May 31, 2025
- Submitted: June 1, 2025
- Operation: Air carrier
- Aircraft: N138DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50057
- Aircraft time: 7,817 hours, 3,610 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 8138 - DIV - DIVERTING TO ATL DUE TO A CARGO BOTTLE FAULT MESSAGE. NEAREST SUITABLE LANDING REQUIRED. EMERGENCY WAS DECLARED BY ATC. CORRECTIVE ACTION: REPLACED CARGO FIRE EXTINGUISHER. (LP 7427456)
